Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 231–239 (Mi umn3308)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events in the USSR

Konstantin Ivanovich Babenko (on his sixtieth birthday)

L. R. Volevich, G. P. Voskresenskii, A. V. Zabrodin, A. N. Kolmogorov, O. A. Oleinik, V. M. Tikhomirov


Full text: PDF file (769 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 266–275

Bibliographic databases:

MSC: 01A70

Citation: L. R. Volevich, G. P. Voskresenskii, A. V. Zabrodin, A. N. Kolmogorov, O. A. Oleinik, V. M. Tikhomirov, “Konstantin Ivanovich Babenko (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 35:2(212) (1980), 231–239; Russian Math. Surveys, 35:2 (1980), 266–275

Citation in format AMSBIB
\Bibitem{VolVosZab80}
\by L.~R.~Volevich, G.~P.~Voskresenskii, A.~V.~Zabrodin, A.~N.~Kolmogorov, O.~A.~Oleinik, V.~M.~Tikhomirov
\paper Konstantin Ivanovich Babenko (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 231--239
\mathnet{http://mi.mathnet.ru/umn3308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571666}
\zmath{https://zbmath.org/?q=an:0425.01005}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 266--275
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001659}


Linking options:
  • http://mi.mathnet.ru/eng/umn3308
  • http://mi.mathnet.ru/eng/umn/v35/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Shidlovskii, “On estimates for polynomials in values of $E$-functions”, Math. USSR-Sb., 43:1 (1982), 1–32  mathnet  crossref  mathscinet  zmath
    2. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:683
    Full text:249
    References:83
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021